آمار

تعداد نشریات27
تعداد شماره‌ها556
تعداد مقالات5,734
تعداد مشاهده مقاله8,017,522
تعداد دریافت فایل اصل مقاله5,389,545

1.

Cover Special Issue vol. 8, no. 5, October 2011-


2.

FUZZY ORDERED SETS AND DUALITY FOR FINITE FUZZY DISTRIBUTIVE LATTICES

صفحه 1-12
Abdelaziz Amroune؛ Bijan Davvaz

3.

ON ALGEBRAIC AND COALGEBRAIC CATEGORIES OF VARIETY-BASED TOPOLOGICAL SYSTEMS

صفحه 13-30
Sergey A. Solovyov

4.

ALGEBRAIC GENERATIONS OF SOME FUZZY POWERSET OPERATORS

صفحه 31-58
Qi-Ye Zhang

5.

NEW DIRECTION IN FUZZY TREE AUTOMATA

صفحه 59-68
S. Moghari؛ M. M. Zahedi؛ R. Ameri

6.

THE CONNECTION BETWEEN SOME EQUIVALENCE RELATIONS ON FUZZY SUBGROUPS

صفحه 69-80
Ali Iranmanesh؛ Hossein Naraghi

7.

A NEW WAY TO FUZZY h-IDEALS OF HEMIRINGS

صفحه 81-101
Yunqiang Yin؛ Jianming Zhan؛ Xiaokun Huang

8.

FUZZY REFLEXIVITY OF FELBIN'S TYPE FUZZY NORMED LINEAR SPACES AND FIXED POINT THEOREMS IN SUCH SPACES

صفحه 103-115
T. Bag؛ S. K. Samanta

9.

ON FELBIN’S-TYPE FUZZY NORMED LINEAR SPACES AND FUZZY BOUNDED OPERATORS

صفحه 117-130
Mohammad Janfada؛ Hamid Baghani؛ Omid Baghani

10.

GRADUAL NORMED LINEAR SPACE

صفحه 131-139
I. Sadeqi؛ F. Y. Azari

11.

$\psi -$weak Contractions in Fuzzy Metric Spaces

صفحه 141-148
Mujahid Abbas؛ M. Imdad؛ D. Gopal

12.

DIMENSION OF FUZZY HYPERVECTOR SPACES

صفحه 149-166
Reza Ameri؛ Omid Reza Dehghan

13.

Persian-translation Special Issue vol. 8, no. 5, October 2011

صفحه 169-179


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.